Lois de répartition des diviseurs. IV
Annales de l'Institut Fourier, Volume 29 (1979) no. 3, pp. 1-15.

Let [α,β] be a sub-interval of [0,1]: we show that the probability for a divisor of an integer n to belong to [n α ,n β ] defines a distribution law associated to an atomic measure, the support of which is contained in the set of dyadic numbers.

Soit [α,β] un sous-intervalle de [0,1]; on montre que la probabilité pour qu’un diviseur d’un entier n appartiennent à [n α ,n β ] possède une loi de distribution dont la mesure de répartition est atomique, à support inclus dans l’ensemble des nombres dyadiques.

@article{AIF_1979__29_3_1_0,
     author = {Tenenbaum, G\'erald},
     title = {Lois de r\'epartition des diviseurs. {IV}},
     journal = {Annales de l'Institut Fourier},
     pages = {1--15},
     publisher = {Institut Fourier},
     volume = {29},
     number = {3},
     year = {1979},
     doi = {10.5802/aif.750},
     zbl = {0403.10029},
     mrnumber = {83a:10094c},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.750/}
}
TY  - JOUR
AU  - Tenenbaum, Gérald
TI  - Lois de répartition des diviseurs. IV
JO  - Annales de l'Institut Fourier
PY  - 1979
DA  - 1979///
SP  - 1
EP  - 15
VL  - 29
IS  - 3
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.750/
UR  - https://zbmath.org/?q=an%3A0403.10029
UR  - https://www.ams.org/mathscinet-getitem?mr=83a:10094c
UR  - https://doi.org/10.5802/aif.750
DO  - 10.5802/aif.750
LA  - fr
ID  - AIF_1979__29_3_1_0
ER  - 
%0 Journal Article
%A Tenenbaum, Gérald
%T Lois de répartition des diviseurs. IV
%J Annales de l'Institut Fourier
%D 1979
%P 1-15
%V 29
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.750
%R 10.5802/aif.750
%G fr
%F AIF_1979__29_3_1_0
Tenenbaum, Gérald. Lois de répartition des diviseurs. IV. Annales de l'Institut Fourier, Volume 29 (1979) no. 3, pp. 1-15. doi : 10.5802/aif.750. http://archive.numdam.org/articles/10.5802/aif.750/

[1] N.G. De Bruijn, On the number of positive integers ≤ x and free of prime factors > y, Indag. Math., 13 (1951), 50-60. | MR | Zbl

[2] J.D. Bovey, On the size of prime factors of integers, Acta Arithmetica, 23 (1977), 65-80. | MR | Zbl

[3] J.M. Deshouillers, F. Dress, G. Tenenbaum, Lois de répartition des diviseurs, 1, Acta Arithmetica, 34, n° 4 (1979), 7-19. | MR | Zbl

[4] I. Katai, The distribution of additive functions on the set of divisors, Publicationes Mathematicae, 24 (1-2) (1977), 91-96. | MR | Zbl

[5] G. Tenenbaum. Lois de répartition des diviseurs, 2, à paraître à Acta Arithmetica, 38, n° 1 (1980). | MR | Zbl

[6] G. Tenenbaum, Lois de répartition des diviseurs, 3, à paraître à Acta Arithmetica, 39, n° 1 (1980). | MR | Zbl

Cited by Sources: